# SDR CA970421085

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177
- Propeller: Mcauly 1C172TM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Leading Edge
- Part time: 1,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. MANY GOUGES AND DENTS WERE FOUND. PROPELLER WAS LAST IN THE SHOP IN 1968. THE PROPELLER WAS OVERHAULED.
